PANADOL-CF 500mg Tablet 100s

 353.71


Active Pharmaceutical Ingredient: , ,
Drug Strength: 500mg
Drug Form : Tablet
Pack Size : 100s
Rs. 3 per Tablet
100 Tablet per pack
10 Tablet in each strip
Rs.36 per strip

Paracetamol:500mg + Pseudoephedrine (HCl):60mg + Chlorpheniramine (Maleate):4mg | Cold preparations

Alternate brands of PANADOL-CF 500mg Tablet 100s

Brand Name Price Savings
PESUDOMOL 60mg Tablet 10×10  250.00 You can save 103.71
X-PAN 60mg Tablet 10x10s  100.00 You can save 253.71
ALMOL 500mg Tablet 20x10s  100.00 You can save 253.71
TLEMOL 500mg Tablet 20x10s  100.00 You can save 253.71
UNITAMOL 500mg Tablet 20x10s  100.00 You can save 253.71
List of alternate brands

Manufactured / Marketed By : GSK
Product Form : Tablet
Pack Size : 100s
Ingredients : Paracetamol:500mg + Pseudoephedrine (HCl):60mg + Chlorpheniramine (Maleate):4mgGeneric
Category : Cold preparations

1 review for PANADOL-CF 500mg Tablet 100s

  1. Abdul Rehman

    Abdul Rehman submitted 5 stars.

Add a review

How it works

PANADOL-CF 500mg Tablet 100s works by causing narrowing of the blood vessels in the nasal passages.

Concerns

Frequently asked questions

  • Onset of action

  • Duration of Effect

  • Safe with Alchohol?

  • Is it habit forming?

  • Usage in pregnancy?

  • Usage while breast-feeding?

Dosage

  • Missed Dose

  • Overdose

References

Additional Information>

One of the following licensed pharmacy from the nearest location will deliver PANADOL-CF 500mg Tablet 100s. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts your request based on valid prescription and availability.

Questions and Answers

There are no questions yet. Be the first to ask a question about this product.

Only registered users are eligible to enter questions

Medicalstore.com.pk © All rights reserved

Made with ❤ by Dairah

Shopping Cart